Soliton type asymptotic solutions of the conserved phase field system.
Portugaliae mathematica, Tome 53 (1996) no. 4, pp. 471-501
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
nonisotherm Cahn-Hilliard equations, existence of an asymptotic solution, error estimate
@article{PORMA_1996__53_4_47784,
author = {Omel'yanov, G.A. and Danilov, V.G. and Radkevich, E.V.},
title = {Soliton type asymptotic solutions of the conserved phase field system.},
journal = {Portugaliae mathematica},
pages = {471--501},
year = {1996},
volume = {53},
number = {4},
zbl = {0880.35120},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1996__53_4_47784/}
}
TY - JOUR AU - Omel'yanov, G.A. AU - Danilov, V.G. AU - Radkevich, E.V. TI - Soliton type asymptotic solutions of the conserved phase field system. JO - Portugaliae mathematica PY - 1996 SP - 471 EP - 501 VL - 53 IS - 4 UR - http://geodesic.mathdoc.fr/item/PORMA_1996__53_4_47784/ LA - en ID - PORMA_1996__53_4_47784 ER -
Omel'yanov, G.A.; Danilov, V.G.; Radkevich, E.V. Soliton type asymptotic solutions of the conserved phase field system.. Portugaliae mathematica, Tome 53 (1996) no. 4, pp. 471-501. http://geodesic.mathdoc.fr/item/PORMA_1996__53_4_47784/